2019
Том 71
№ 10

All Issues

Chan Kim T'i

Articles: 4
Article (Ukrainian)

Construction of asymptotic solutions for quasilinear third-order differential equations with lag

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 392 — 397

Article (Ukrainian)

Asymptotic solutions of a partial differential equation of third order

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 255-260

Article (Ukrainian)

Asymptotic method for constructing solutions of N-th-order differential equations with slowly varying parameters in the nonautonomous case

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 567-570

Article (Ukrainian)

Asymptotic method of constructing solutions of N-th-order differential equations with slowly changing parameters (autonomic case)

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 427–429